What causes a lump in armpit after a tetanus shot?
I got my tetanus shot on Tuesday... Two days later a lump appeared in my armpit of the arm I received the shot in. It is very sore and feels fluid filled but it kind of solid. Is this a side effect or should I get it checked out? 5 days later now and the lump is still hurting.
You got inj TT on the arm followed by lesion in axilla on the same side. The lesion might be infected lymphadenitis...the lymph node in axilla become enlarged and secondary bacterial infection occurs. That is why pain is there. It may be related with inj TT. You consult dermatologist or sugeon fo perfect diagnosis. There may be infection at the site of injection. Short course of antibiotics and antiinflammatory drugs might improve the condition. I hope you got my answer.
Dr. Ilyas Patel MD
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]